# SDR CA120802008

- Difficulty date: June 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT ENGINE HAD SEVERE COMPRESSOR STALL ON TAKEOFF POWER TO THE EXTENT OF CAUSING ACFT YAW OSCILLATIONS THAT COULD BE FELT ON THE FLIGHT DECK.   THERE WERE NOTICEABLE FLUCTUATIONS OF TORQUE INDICATION AND FUEL FLOW. OSCILLATIONS BECAME LESS APPARENT AT TOP OF CLIMB, TOC, AS ENGINE WAS PULLED BACK TO FLIGHT IDLE.   THE ACFT RETURNED AT POINT OF DEPARTURE.
